Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Arthritis, osteoporosis, lymph-edema, chronic hypoglycemia, cannot use diuretics due to hypertension. Advice on medicines?

I am 50yr old female African descent. Over 250 lbs. Diagnosed with arthritis in neck and generally, osteoporosis in left knee, lymphedema in lower extremities and a chronic hypoglycemic (reactive insulinemia) I am also hypertensive and on medication. I live in Trinidad and Tobago in the Caribbean. Because of the different medical issues, medication sometimes accentuates issues. Most of the hypertensive meds are diuretics and with lymphedema I cannot use diuretics. Once I was placed on Nifedipine and it resulted in the lymphedema reaching a fibrosis stage that was really painful and scary for me. What can you advise for meds apart from my diet which I am doing right now.
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns.

i advise you taking Homeopathic medicines gives safe and permanent cure for your complaints without any side effects.

in the homeopathy treatment ,the selection of remedy is based upon the theory of individualization and symptoms similarity by using holistic approach. This is the only way through which a state of complete health can be regained by removing all the sign and symptoms from which the patient is suffering. The aim of homeopathy is not only to treat the symptoms or diseases but to address its underlying cause and individual susceptibility. As far as therapeutic medication is concerned, several medicines are available for conditions, treatment that can be selected on the basis of cause, sensation,modality and concomitant.

consult your local homeopathic physician for correct diagnosis of the case and remedy to fit your complaints. or mail me at
I hope this is helpful for you, thank you          
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor